University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "ROBERTS, R"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

ZAKALYUKIN, VM and ROBERTS, RM (1992) ON STABLE SINGULAR LAGRANGIAN VARIETIES FUNCTIONAL ANALYSIS AND ITS APPLICATIONS, 26 (3). pp. 174-178.

MONTALDI, JA, ROBERTS, RM and STEWART, IN (1988) PERIODIC-SOLUTIONS NEAR EQUILIBRIA OF SYMMETRIC HAMILTONIAN-SYSTEMS PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 325 (1584). pp. 237-293.

BRUCE, JW and ROBERTS, RM (1988) CRITICAL-POINTS OF FUNCTIONS ON ANALYTIC VARIETIES TOPOLOGY, 27 (1). pp. 57-90.

This list was generated on Wed Nov 22 13:16:17 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800